Journal article icon

Journal article

Mathematical modeling of the intervertebral disc nutritional transport

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
European Cells and Materials
Volume:
10
Issue:
SUPPL.3
Pages:
76-76
Publication date:
2005-07-05
ISSN:
1473-2262
URN:
uuid:469e72a9-4d51-47a2-b42c-fcd6aeed6a17
Source identifiers:
334095
Local pid:
pubs:334095
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP